MathSciNet Relay Station
MathSciNet bibliographic data
MR2264816 60H35 (60F25 60H10 65C30)
Givon, Dror; Kevrekidis, Ioannis G.; Kupferman, Raz Strong convergence of projective integration schemes for singularly perturbed stochastic differential systems. Commun. Math. Sci. 4 (2006), no. 4, 707–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement